RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 3(357), Pages 175–176 (Mi umn751)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a construction of modules over a polynomial ring in the case of an arbitrary field

O. N. Popov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm751

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:3, 583–584

Bibliographic databases:

MSC: 16G50, 16D90
Accepted: 01.04.2004

Citation: O. N. Popov, “On a construction of modules over a polynomial ring in the case of an arbitrary field”, Uspekhi Mat. Nauk, 59:3(357) (2004), 175–176; Russian Math. Surveys, 59:3 (2004), 583–584

Citation in format AMSBIB
\Bibitem{Pop04}
\by O.~N.~Popov
\paper On a~construction of modules over a~polynomial ring in the case of an arbitrary field
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 3(357)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn751}
\crossref{https://doi.org/10.4213/rm751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2116549}
\zmath{https://zbmath.org/?q=an:1084.16012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..583P}
\elib{http://elibrary.ru/item.asp?id=14564358}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 3
\pages 583--584
\crossref{https://doi.org/10.1070/RM2004v059n03ABEH000751}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224644800017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-8644291645}


Linking options:
  • http://mi.mathnet.ru/eng/umn751
  • https://doi.org/10.4213/rm751
  • http://mi.mathnet.ru/eng/umn/v59/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:164
    Full text:68
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019